Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suggestions to regularize periods without weight gain?

DOCTOR OF THE MONTH - Mar 2013
Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5866 Questions
Question
I am having irregular periods and using the current medication from dec 7 2013 for PCOS problem.But i got period after 2 months i,e 3 feb 2014. I had bleeding for alomost 10 days even now its not stopping. I am also having severe hair fall, constipation sometimes.I started the below medication becuase i ma getting pimples on my face . I am feling very weak and feeling i have increased my weight also. Can you please suggest any way for my periods to get regularised without any increase in my weight?(I have delived a male child on sep17 2012.Previous to that also i has pcos , but i conceived normally iwthout any medication. I got married on oct 12 2011,Befor marriage i used to get periods once in 3 months without any medication.After delivery i am getting once in 2 months without any medication. )
Posted Fri, 28 Feb 2014 in Women's Health
 
 
Answered by Dr. Aarti Abraham 33 minutes later
Brief Answer: EXPLAINED BELOW Detailed Answer: Hello Thanks for writing to us with your health concern. Ovigyn D contains DHEAS - it is given to increase your egg formation ! It is not at all given to women with PCOS - women with PCOS already have excess of egg follicles. Am sure there is some mistake, if you have PCOS, you should not be taking Ovigyn ( DHEA ) and if you are given DHEA, you cannot be having PCOS right now. DHEA is given to women with low ovarian reserve. Hair fall, constipation, weight gain , irregular cycles - all are typical of PCOS> PLease get the following investigations done - 1. Pelvic transvaginal ultrasound scan on day 2 of periods. 2. FSH, LH, TSH, Prolactin, OGTT, DHEAS, Free Testosterone, Lipid profile, AMH If PCOS is documented, you can take cyclical progesterone therapy or cyclical oral contraceptive pills ( eg. Krimson ) to regulate your cycles. Metformin also will aid in weight loss. On the other hand if the ovarian reserve is low, cyclical hormones again will regulate periods. MEanwhile, exercise and diet will definitely help. All the best. Please feel free to discuss further.
Above answer was peer-reviewed by
 
Follow-up: Suggestions to regularize periods without weight gain? 1 minute later
i am also using APCOD sachets.. will this help in curing PCOD problem dr has also said that i ma getting pimples on my face may be due to excess testosterone so she suggested the ovigyn-d tablets ..
 
 
Answered by Dr. Aarti Abraham 23 minutes later
Brief Answer: EXPLAINED BELOW Detailed Answer: APCOD sachets help in PCOD for sure. Women with PCOD already have high DHEA levels, there in no point in taking Ovigyn ( DHEA ). I still dont understand why it has been prescribed, and do not agree with the prescription. Please ask your doctor to explain in detail .
Above answer was peer-reviewed by
 
Follow-up: Suggestions to regularize periods without weight gain? 50 minutes later
thankyou vrey much for your advice :)
 
 
Answered by Dr. Aarti Abraham 2 hours later
Brief Answer: EXPLAINED BELOW Detailed Answer: You are most welcome. Please feel free to contact me anytime directly at - WWW.WWWW.WW
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor